MathSciNet Relay Station
MathSciNet bibliographic data
MR1086327 (92c:53015) 53C12 (53C20 57R30)
Hebda, James J. An example relevant to curvature pinching theorems for Riemannian foliations. Proc. Amer. Math. Soc. 114 (1992), no. 1, 195–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement